# SDR DALA2016031802079

- Difficulty date: March 17, 2016
- Submitted: March 18, 2016
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 62,883 hours, 45,830 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Channel
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHANNELS AT REAR SPAR LT HORIZONTAL STABILIZER BETWEEN BS XHS = 23 TO 38 AND XHS= 62 APPROXIMATE CHANNELS WERE REPLACED IAW SRM 55-12-0D, FIG 4; 51-10-3, PAR 21 AND 14; 51-30-2 AND 51-10-2.
